MathSciNet Relay Station
MathSciNet bibliographic data
MR1058122 47H10 (47H09 47H20 54H25)
Khamsi, M. A.; Reich, S. Nonexpansive mappings and semigroups in hyperconvex spaces. Math. Japon. 35 (1990), no. 3, 467–471.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement